# SDR AALA20090713TUL01

- Difficulty date: June 26, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 34,593 hours, 16,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 59122861
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 32 WINDOW RING PAN AND RING CRACKED AT 12:00 POSITION, LEFT HAND SIDE, STATION788.  (TOOL DAMAGE) REPLACED LEFT HAND WINDOW RING.
